PDA

View Full Version : Propecia Shedding...



heynow1234
05-07-2009, 07:03 AM
Hey guys im sure this has been covered on here before, but almost 4 months on propecia (122 days to be exact) and the front of my hair line, not at the temples, but the the middle, is def worse/thinner. Now here are my questions. Is it that it just hasnt started to work yet (I know its still early). Or am i experience a shed? I dont really see any hairs on my pillow or shower drain or anything, but im def losing them. So for all of you who have taken propecia, and it has worked for, did this happen to you, and did it eventually work? Just started to get alittle freaked out here. THANKS!

heynow1234
05-10-2009, 04:08 PM
Hey I found this on another website, it seems to describe my situation perfectly and it has put me at ease for now, maybe it will help some othere too:

Shedding
Shedding is a term given to an excessive amount of hair being lost at once. While this is a very unpleasant experience, it is actually a very good sign and indication that the Propecia is working. Shedding occurs when many follicles are put back into the growth cycle at the same time. When a hair enters the anagen or growth phase the first thing that happens is the old hair is pushed out by the new hair that is starting to grow. Shedding usually occurs after about 12 weeks of treatment and lasts for around 4-6 weeks. After this initial shedding phase has occurred most men experience fewer and fewer of these and most often they go largely unnoticed. If you are going though a shed phase do not panic as it will most likely slow down and stop after a few weeks. If you experienced an increased amount of hair loss almost immediately after taking Propecia it is likely that you are experiencing a hypoandrogenic effect and not a shed. If this is that case then you should see a physician about possibly discontinuing the drug.

Buckerine11
05-13-2009, 04:34 PM
Hey man, I'm also about 3 months into the medication, and I'm also witnessing some continued shedding in the front of my hairline. For me, however, I've been shedding hair on my hairline since my hairloss began. Propecia hasn't helped at all yet. I'm hoping that Propecia will start working after 4 months, but i'll just have to wait and see.

sick_of_hairloss
05-05-2011, 05:07 PM
why no one comes back to thread & share what happened/they did in the end.. i'm having the same issue! so freaked out, don't know what to do..

I'm 2 months & 1 week on finpecia & i have intensive hair loss!

didn't have that when wasn't using finpecia.. i'm sure of it. my scalp is so visible now & I can't do the same hairstyle i was doing back when i wasn't using finpecia.

the intensive hair loss started after a month of taking finpecia ( 1mg a day).

sick_of_hairloss
05-21-2011, 11:38 AM
stopped taking finasteride (1mg a day), and now I lose less hair!!

I'm so happy!!

I still lose hair, but definitely much less ! like half of what I used to lose when was on finasteride.

started noticing less hair loss after about 5 days of not taking finasteride.

plus I'm almost sure that my sexual life got better overall.. ( better & longer erection *so happy :D* )

really guys, that's my personal experience with finasteride & I totally regret I ever started taking it! cuz now my scalp is more visible than before taking this crap.

I really hope to regrow back what I lost with finasteride.

I'm also using minoxidil for about 8 months now, dunno if it helps but my hair didn't get worse cuz of it.

Havok
05-22-2011, 08:43 PM
stopped taking finasteride (1mg a day), and now I lose less hair!!

I'm so happy!!

I still lose hair, but definitely much less ! like half of what I used to lose when was on finasteride.

started noticing less hair loss after about 5 days of not taking finasteride.

plus I'm almost sure that my sexual life got better overall.. ( better & longer erection *so happy :D* )

really guys, that's my personal experience with finasteride & I totally regret I ever started taking it! cuz now my scalp is more visible than before taking this crap.

I really hope to regrow back what I lost with finasteride.

I'm also using minoxidil for about 8 months now, dunno if it helps but my hair didn't get worse cuz of it.

holy bandwagon batman.

maybe you're not losing more hair because you're finally receiving the full benefit of taking propecia? how do you know you lost hair from propecia and not minoxidil? it's unlikely that you'll see noticeably less hair loss after you stop taking propecia for 5 days. these drugs don't work like that.

well if you're genetically programmed to lose a lot more hair then there isn't anything better than propecia to fight it. don't be alarmed if you experience accelerated hair loss after going off propecia for 6 months.

drfeelgood133
06-12-2012, 06:52 PM
I am a 24 year old male.
I have only been on the Finasteride for about 3 weeks now and started shedding since 2nd week of being on the medication. Should I be worried??

gutted
06-12-2012, 07:51 PM
I am a 24 year old male.
I have only been on the Finasteride for about 3 weeks now and started shedding since 2nd week of being on the medication. Should I be worried??

have you noticed an increased oily scalp/itching since youve been on it?

drfeelgood133
06-12-2012, 10:17 PM
have you noticed an increased oily scalp/itching since youve been on it?

No noticable change in amount of oil on scalp and no itching.

WashedOut
06-12-2012, 10:19 PM
For all you guys going through shedding are you guys losing normal looking thick hairs or thinner miniaturized hairs? I don't see why anyone would shed healthy looking hairs but I'm not an expert on how hair follicles work.

drfeelgood133
06-12-2012, 10:21 PM
For all you guys going through shedding are you guys losing normal looking thick hairs or thinner miniaturized hairs? I don't see why anyone would shed healthy looking hairs but I'm not an expert on how hair follicles work.

I am losing all sorts of hair but mainly thin miniaturized hairs I guess. I also see a lot of hairs on my pillow now about 4-5 times as much as before.

gutted
06-13-2012, 06:54 AM
I am losing all sorts of hair but mainly thin miniaturized hairs I guess. I also see a lot of hairs on my pillow now about 4-5 times as much as before.

what shampoo do you use?

drfeelgood133
06-13-2012, 07:08 AM
what shampoo do you use?

I use nizoral and patene alternatively. every 2-3 days?
and garnier conditioner every now and then.

I noticed about half of the hair I am losing are normal looking too

drfeelgood133
07-22-2012, 09:48 AM
http://www.healthwarehouse.com/
is this a legit site to get finastride from?

starx
08-27-2015, 09:09 AM
have you noticed an increased oily scalp/itching since youve been on it?

yes after 2 weeks of usage im experencing itchy scalp and shedding..what was that?

Mohd Sf
07-26-2016, 12:35 AM
hi everyone's

why no one give the update now?

i see the first issue was raised 2011. now is 2016.

how the result of propecia/ finasteride?

please update here.. or maybe i can say that all of you gets your hair thick back and ignore this thread.

Sunsetbeach
06-22-2017, 10:19 AM
Hi. My experiance at 9 month period has bought me back here as im shedding at front but from what ive read its normal but i will keep you posted.

NSix
06-26-2017, 05:51 PM
2 yrs nearly on fin

only thinned more and more. no stabilization, just loss. look worse now than when i started. hair loss is slow in my family too.